On the theorem of de Franchis
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 3, p. 429-436
@article{ASNSP_1983_4_10_3_429_0,
     author = {Howard, Alan and Sommese, Andrew John},
     title = {On the theorem of de Franchis},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 10},
     number = {3},
     year = {1983},
     pages = {429-436},
     zbl = {0534.14016},
     mrnumber = {739918},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1983_4_10_3_429_0}
}
Howard, Alan; Sommese, Andrew J. On the theorem of de Franchis. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 3, pp. 429-436. http://www.numdam.org/item/ASNSP_1983_4_10_3_429_0/

[B] T.M. Bandman, Surjective holomorphic mappings of projective manifolds, Siberian Math. J., 22 (1981), pp. 204-210. | MR 610768 | Zbl 0491.32019

[F] M. De Franchis, Un teorema sulle involuzioni irrazionali, Rend. Circ. Mat. Palermo, 36 (1913), pg. 368. | JFM 44.0657.02

[GH] P. Griffiths - J. Harris, Principles of Algebraic Geometry, John Wiley, New York, 1978. | MR 507725 | Zbl 0408.14001

[LM] D. Lieberman - D. Mumford, Matsusaka's big theorem, Amer. Math. Soc. Proceedings of Symposia in Pure Mathematics, 29 (1975), pp. 513-530. | MR 379494 | Zbl 0321.14004

[S] P. Samuel, Lectures on old and new results on algebraic curves, Tata Institute of Fundamental Research, Bombay, 1966. | MR 222088 | Zbl 0165.24102